# SDR SWIA200413045

- Difficulty date: March 9, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 22,146 hours, 19,113 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE; FS 280.00; RBL 9; UPPER FLANGE CRACKED.  REPAIRED IAW CRJ REO 601R-53-11-137 REV NC AND RII53-401.
